I've had RRMS for about 8 years and have never taken any medication for it. I was able to get on the patient assistance program and receive Gilenya free of charge so I decided to start drug therapy. I feel light headed and for a short period of time get really really lightheaded. I have shortness of breath, my hands and face start tingling a little and it feels like I'm having some sort of panic attack. This goes away after a few minutes, but scares me while it's happening. I'm only on my second day,so am hoping that these symptoms will decrease over time. Is anyone else taking Gilenya, and if so have you experienced these same symptoms? Did they eventually go away?
Thanks Kim. Yeah, I've been talking to my nurse. The symptoms aren't normal for Gylenya, so I'm guessing it was a horrible panic attack. I've had panic attacks before, but none like the one I had after taking my second dose. Everything was good last night, so I'm hoping that it will be smooth sailing from here on out.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.